MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ IMPLANT 4 X 10MM; DENTAL IMPLANT
Catalog Number OSS410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site 36 fractured at the body of the implant and was removed.Inflammation was reported as a result of the event.Implant was removed with contra-angle and trephine.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A4: patient weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) oss410, (osseotite implant 4 x 10mm) for evaluation.Visual evaluation was performed, a fracture has been identified on the implants body.Device history record (dhr) review was completed for the subject lot number 2019120412.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019120412 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : implant based on the investigation and risk management file review, the most likely root cause determined from the investigation were material selection of implant inadequate (unable to withstand occlusal forces or long term loading) therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the body.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE¿ IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17993976
Report Number0001038806-2023-02050
Device Sequence Number6725644
Product Code DZE
UDI-Device Identifier00844868013174
UDI-Public(01)00844868013174(17)241218(10)2019120412
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Catalogue NumberOSS410
Device Lot Number2019120412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient EthnicityNon Hispanic